Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. De Lellis - F. Pellandini

Genus bounds for minimal surfaces arising from min-max constructions.

created by delellis on 06 May 2011

[BibTeX]

Published Paper

Inserted: 6 may 2011

Journal: J. Reine Angew. Math.
Volume: 644
Pages: 47-99
Year: 2010
Notes:

For the update version and eventual errata see the webpage http:/www.math.uzh.chdelellis


Abstract:

In this paper we prove genus bounds for closed embedded minimal surfaces in a closed $3$-dimensional manifold constructed via min-max arguments. A stronger estimate was announced by Pitts and Rubistein but to our knowledge its proof has never been published. Our proof follows ideas of Simon and uses an extension of a famous result of Meeks, Simon and Yau on the convergence of minimizing sequences of isotopic surfaces. This result is proved in the second part of the paper.

Credits | Cookie policy | HTML 5 | CSS 2.1